EconPapers    
Economics at your fingertips  
 

Applications of Functional Equations to Dirichlet Problem for Doubly Connected Domains

Vladimir Mityushev ()
Additional contact information
Vladimir Mityushev: Pedagogical University

A chapter in Handbook of Functional Equations, 2014, pp 315-325 from Springer

Abstract: Abstract The Dirichlet problem with prescribed vortices for the two-dimensional Laplace equation can be considered as a modification of the classical Dirichlet problem. The modified problem for doubly connected circular domains is reduced to the Riemann–Hilbert boundary value problem and solved by iterative functional equations. The solution of functional equations is derived in terms of the absolutely and uniformly convergent series. The obtained solution can be applied to the minimization of the Ginzburg–Landau functional.

Keywords: Multiply connected domain; Riemann-Hilbert boundary value problem; Iterative functional equation; Ginzburg-Landau functional (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1246-9_14

Ordering information: This item can be ordered from
http://www.springer.com/9781493912469

DOI: 10.1007/978-1-4939-1246-9_14

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1246-9_14